Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 16, Pages 2533-2545
http://dx.doi.org/10.1155/IJMMS.2005.2533

Double-dual types over the Banach space C(K)

Department of Mathematics, Indiana University East, Richmond 47374, IN, USA

Received 27 February 2005; Revised 5 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Markus Pomper, “Double-dual types over the Banach space ,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 16, pp. 2533-2545, 2005. doi:10.1155/IJMMS.2005.2533